Abstract: Following the Γ-convergence approach introduced by Muller and Ortiz, the convergence of discrete dynamics for Lagrangians with quadratic behavior is established.

A $\Gamma $-convergence result for variational integrators of lagrangians with quadratic growth / F. MAGGI; M. MORINI. - In: ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS. - ISSN 1262-3377. - STAMPA. - 10(2004), pp. 656-665.

A $\Gamma $-convergence result for variational integrators of lagrangians with quadratic growth

MAGGI, FRANCESCO;
2004

Abstract

Abstract: Following the Γ-convergence approach introduced by Muller and Ortiz, the convergence of discrete dynamics for Lagrangians with quadratic behavior is established.
10
656
665
F. MAGGI; M. MORINI
File in questo prodotto:
File Dimensione Formato  
Maggi Morini COCV 2004.pdf

Accesso chiuso

Tipologia: Versione finale referata (Postprint, Accepted manuscript)
Licenza: DRM non definito
Dimensione 160.7 kB
Formato Adobe PDF
160.7 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2158/253707
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact